Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
What are the meds he is taking? Was it today he got the ibuprofen, or when did it happen?
If you check his gums, are they pink in color or do they look pale to you?
Could he have gotten into anything else besides the ibuprofen? How much ibuprofen did he get, do you know? If the dose was high enough, it can affect the neurologic system, causing him to be letharigic.
If he were mine, I would be continuing to monitor his kidney numbers, to be sure they are not going up. If he got more than 150 mg of ibuprofen per kilogram of body weight, he may still have kidney problems. If he were my own puppy, I would check his kidney numbers, and his red blood cell count and if his kidney numbers are going up, start him on IV fluids.
It will help to know his weight, and about how many pills he got, and if the purging brought up all the pills or not.
Good that got him to vomit, and that you saw pills in the vomit.
If he were mine, I would be checking his blood counts as soon as possible. Until then, all you can do at home is try to keep him hydrated. Try offering broth as well as water, pedialyte, or Gator Ade. Try offering things like baby food or cat food to try to get him to eat, if he is not vomiting.
Yes, it is good he is not vomiting. It is also good he is drinking.
The lethargy, and gums more pale than his brother's are worrying signs. He could be anemic, which is why I would want to know what his red blood cell count is.
Until he can have his blood counts checked again, all you can do is keep him warm and as hydrated as possible.
Can you take his temperature at home?
I hope you can get them both checked out, and let me know what you find.